# SDR AALA20010401

- Difficulty date: March 9, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT COACH CLASS DIM.  REPLACED EMERGENCY EXIT LIGHT AT COACH CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
